MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, NEUTRAL, 32MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LNR, NEUTRAL, 32MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number NV GXL LNR, NEUTRAL, 32MM ID, GROUP 3 CUPS
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Cyst(s) (1800); Osteolysis (2377); Insufficient Information (4580)
Date of Event 11/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that a 67 yo male patient, initial hip implanted on (b)(6) 2019, underwent a revision procedure on (b)(6) 2023, approximately 4 years 6 months post the initial procedure.As part of the manufacturer's recall campaign, the patient presented himself for a checkup of the devices implanted in his 2019 hip prosthesis.The x-ray control showed a clear decentering of the prosthetic head and unusually large osteolysis in the acetabulum as a sign of inlay wear.The gxl insert was replaced with an 140-36-53 cc inlay vitamin e, neutral, ø 36, gr.3.As part of the replacement operation, the inlay was exchanged, determination of solid cup integrity, as well as curettage and sealing of the cysts, socket bearing using allogeneic cancellous bone, and changing the prosthetic head was performed.Device returns available if the patient makes them available.No further information.
 
Additional Manufacturer Narrative
H3: based on the available information, the patient involved meets the following risk criteria for early prosthesis wear/osteolysis as specified: implanted with a component having a shelf age of greater than 2 years.The most likely cause for the revision reported due to early prosthesis wear is a combination of the risk factors specified.However, prosthesis wear cannot be confirmed as radiographs and the devices were not available for evaluation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6-e code, component code, investigation findings, and conclusion codes.The following sections were corrected: h6 - e code-(insufficient information), component code-(appropriate component term/code not available), investigation type- (historical data), investigation findings-(packaging materials and no device problem found), investigation conclusion-(no problem detected and known inherent risk) no longer applies.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, d6b, h6.Mdr section codes updated/corrected: b.The most likely cause for the revision reported due to early prosthesis wear is a combination of the risk factors: such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, prosthesis wear cannot be confirmed as radiographs and the devices were not available for evaluation.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
NV GXL LNR, NEUTRAL, 32MM ID, GROUP 3 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66 court
gainesville, FL 32653
3523164164
MDR Report Key18351807
Report Number1038671-2023-03016
Device Sequence Number20936487
Product Code JDI
UDI-Device Identifier10885862022172
UDI-Public10885862022172
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/13/2022
Device Model NumberNV GXL LNR, NEUTRAL, 32MM ID, GROUP 3 CUPS
Device Catalogue Number130-32-53
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2023
Supplement Date Received by Manufacturer02/23/2024
06/06/2025
12/02/2025
Initial Report FDA Received Date12/18/2023
Supplement Report FDA Received Date03/06/2024
06/10/2025
12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1729-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(B)(6) 180-01-58 - CROWN CUP, CLUSTER-HOLE GR.58.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale